Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by TanyaJean on April 14, 2004, at 21:54:35

In reply to Re: Effexor withdrawal - very bad news janey, posted by msdepres on April 14, 2004, at 11:22:34

> I just can't believe how bad this is - withdrawal from effexor is my worst nightmare. The only time I had anything like it was when I quit cold turkey from elavil and had months of brain zaps - which scared me to death.
> Today is day 4 and I'm not sure how I'm going to make it. I have ben crying like no time before in my life. The brain zaps are scary, but this emotional rollercoaster is insane.
> I have all the symptoms I've read about - what can I do to tolerate this withdrawal? This is so unlike me! I can understand the suicide syndrom.
> Can anyone out there give me some advise or what you are doing or have done to keep going?
>

The only way I can keep going is support. I have 2 friends going through the exact same thing. One is having more emotional trouble from the withdrawal than I am. I am still dealing with a lot nausea all day long. It's been close to 3 weeks totally off effexor. The brain zaps have almost diminished for me. The dizziness is almost gone.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TanyaJean thread:1016
URL: http://www.dr-bob.org/babble/20040412/msgs/336486.html